# SDR ASOA201811081511

- Difficulty date: October 31, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 36,674 hours, 34,519 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Mechanic Error
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF BOMBARDIER TUCSON AIR CENTER JOB# 2743351 DURING JACKING OF AIRCRAFT NOSE JACK PAD SLIPPED, DENTING FUSELAGE SKIN AT APPROX. FS 280.00, BL0. C/A REPAIRED PER BOMBARDIER REO 601R-53-11-3320 REV -- DATED 2018-10-29
